Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Fursikov, Andrei Vladimirovich

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 37
Presentations: 4

Number of views:
This page:5216
Abstract pages:13605
Full texts:5275
References:1309
Professor
Doctor of physico-mathematical sciences (1986)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 12.06.1945
E-mail:
Keywords: Navier–Stokes equations; mathematical problems of statistical hydrodynamics, optimal control of distributed parameter systems, controllability and feedback stabilization for parabolic equatons and for Navier–Stokes system.
   
Main publications:
  • Fursikov A. V. Stabiliziruemost kvazilineinogo parabolicheskogo uravneniya s pomoschyu granichnogo upravleniya s obratnoi svyazyu // Matem. sbornik, 2001, 192(4), 115–160.
  • Fursikov A. V. Optimalnoe upravlenie raspredelennymi sistemami. Teoriya i prilozheniya. Nauchnaya kniga, Novosibirsk, 1999, 350 s.
  • Fursikov A. V., Emanuilov O. Yu. Tochnaya upravlyaemost uravnenii Nave–Stoska i Bussineska // Uspekhi matem. nauk, 1999, 54(3), 93–146.
  • Fursikov A. V. Momentnaya teoriya dlya uravnenii Nave–Stoksa so sluchainoi pravoi chastyu // Izvestiya RAN. Ser. matem., 1992, 56, 1273–1315.
  • Vishik M. I., Fursikov A. V. Matematicheskie zadachi statisticheskoi gidromekhaniki. Nauka, Moskva, 1980, 440 s.

http://www.mathnet.ru/eng/person8466
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202290
https://elibrary.ru/author_items.asp?authorid=8168

Publications in Math-Net.Ru
2014
1. A. V. Fursikov, L. S. Shatina, “On an estimate connected with the stabilization of normal parabolic equation by start control”, Fundam. Prikl. Mat., 19:4 (2014),  197–230  mathnet  mathscinet; J. Math. Sci., 217:6 (2016), 803–826
2010
2. A. V. Fursikov, “Flow of a viscous incompressible fluid around a body: boundary-value problems and minimization of the work of a fluid”, CMFD, 37 (2010),  83–130  mathnet  mathscinet; Journal of Mathematical Sciences, 180:6 (2012), 763–816  scopus
2003
3. A. V. Fursikov, “Stabilization from the boundary of solution for Navier-Stokes system: solvability and justification of numerical simulation”, Dal'nevost. Mat. Zh., 4:1 (2003),  86–100  mathnet  elib
2001
4. A. V. Fursikov, “Stabilizability of a quasi-linear parabolic equation by means of a boundary control with feedback”, Mat. Sb., 192:4 (2001),  115–160  mathnet  mathscinet  zmath; Sb. Math., 192:4 (2001), 593–639  isi  scopus
1999
5. A. V. Fursikov, Yu. S. Èmanuilov, “Exact controllability of the Navier–Stokes and Boussinesq equations”, Uspekhi Mat. Nauk, 54:3(327) (1999),  93–146  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 54:3 (1999), 565–618  isi  elib  scopus
1996
6. A. V. Fursikov, Yu. S. Èmanuilov, “Local exact controllability of the two-dimensional Navier–Stokes equations”, Mat. Sb., 187:9 (1996),  103–138  mathnet  mathscinet  zmath; Sb. Math., 187:9 (1996), 1355–1390  isi  scopus
1994
7. A. V. Fursikov, O. Yu. Imanuvilov, “Rate of convergence in the closure of a chain of moment equations that correspond to the Navier–Stokes system with a random right-hand side”, Differ. Uravn., 30:4 (1994),  699–711  mathnet  mathscinet; Differ. Equ., 30:4 (1994), 646–658
8. A. V. Fursikov, O. Yu. Imanuvilov, “The rate of convergence of approximations for the closure of the Friedman–Keller chain in the case of large Reynolds numbers”, Mat. Sb., 185:2 (1994),  115–143  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 81:1 (1995), 235–259  isi
1992
9. A. V. Fursikov, “Moment theory for the Navier–Stokes equations with a random right side”, Izv. RAN. Ser. Mat., 56:6 (1992),  1273–1315  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 41:3 (1993), 515–555  isi
10. A. V. Fursikov, O. Yu. Imanuvilov, “On $\varepsilon$-controllability of the Stokes problem with distributed control concentrated on a subdomain”, Uspekhi Mat. Nauk, 47:1(283) (1992),  217–218  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:1 (1992), 255–257  isi
1991
11. A. V. Fursikov, “The problem of closure of the chains of moment equations corresponding to the three-dimensional Navier–Stokes system in the case of large Reynolds numbers”, Dokl. Akad. Nauk SSSR, 319:1 (1991),  83–87  mathnet  mathscinet  zmath; Dokl. Math., 44:1 (1992), 80–85
1989
12. A. V. Fursikov, “The Cauchy problem for a second-order elliptic equation in a conditionally well-posed formulation”, Tr. Mosk. Mat. Obs., 52 (1989),  138–174  mathnet  mathscinet  zmath
1987
13. A. V. Fursikov, “On uniqueness of the solution of the chain of moment equations corresponding to the three-dimensional Navier–Stokes system”, Mat. Sb. (N.S.), 134(176):4(12) (1987),  472–495  mathnet  mathscinet  zmath; Math. USSR-Sb., 62:2 (1989), 465–490
14. A. Romanovich, A. V. Fursikov, “On the question of the solvability of the Cauchy problem for the Laplace operator”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 3,  78–80  mathnet  mathscinet  zmath
1986
15. A. V. Fursikov, “Analytic functionals and unique solvability of quasilinear dissipative systems under almost all initial conditions”, Tr. Mosk. Mat. Obs., 49 (1986),  3–55  mathnet  mathscinet  zmath
1984
16. A. V. Fursikov, “Space-time moments and statistical solutions concentrated on smooth solutions of a three-dimensional Navier–Stokes system or a quasilinear parabolic system”, Dokl. Akad. Nauk SSSR, 274:3 (1984),  548–553  mathnet  mathscinet  zmath
17. A. V. Fursikov, “Solvability of a chain of equations for space-time moments”, Mat. Sb. (N.S.), 125(167):3(11) (1984),  306–331  mathnet  mathscinet; Math. USSR-Sb., 53:2 (1986), 307–334
1982
18. A. V. Fursikov, “Properties of solutions of some control problems connected with the Navier–Stokes system”, Dokl. Akad. Nauk SSSR, 262:1 (1982),  44–48  mathnet  mathscinet
19. A. V. Fursikov, “Properties of solutions of some extremal problems connected with the Navier–Stokes system”, Mat. Sb. (N.S.), 118(160):3(7) (1982),  323–349  mathnet  mathscinet  zmath; Math. USSR-Sb., 46:3 (1983), 323–351
1981
20. A. V. Fursikov, “On the problem of unique solubility of a three-dimensional Navier–Stokes system for almost all initial conditions”, Uspekhi Mat. Nauk, 36:2(218) (1981),  207–208  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:2 (1981), 169–170  isi
21. A. V. Fursikov, “Control problems and theorems concerning the unique solvability of a mixed boundary value problem for the three-dimensional Navier–Stokes and Euler equations”, Mat. Sb. (N.S.), 115(157):2(6) (1981),  281–306  mathnet  mathscinet  zmath; Math. USSR-Sb., 43:2 (1982), 251–273
1980
22. A. V. Fursikov, “On some control problems and results concerning the unique solvability of a mixed boundary value problem for the three-dimensional Navier–Stokes and Euler systems”, Dokl. Akad. Nauk SSSR, 252:5 (1980),  1066–1070  mathnet  mathscinet  zmath
1979
23. M. I. Vishik, A. I. Komech, A. V. Fursikov, “Some mathematical problems of statistical hydromechanics”, Uspekhi Mat. Nauk, 34:5(209) (1979),  135–210  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:5 (1979), 149–234
1978
24. M. I. Vishik, A. V. Fursikov, “Space-time statistical solutions of the Navier-Stokes system which are homogeneous in $x$, and individual solutions with infinite energy”, Dokl. Akad. Nauk SSSR, 239:5 (1978),  1025–1028  mathnet  mathscinet  zmath
25. M. I. Vishik, A. V. Fursikov, “Translationally homogeneous statistical solutions and individual solutions with infinite energy of a system of Navier–Stokes equations”, Sibirsk. Mat. Zh., 19:5 (1978),  1005–1031  mathnet  mathscinet  zmath; Siberian Math. J., 19:5 (1978), 710–729  isi
1977
26. M. I. Vishik, A. V. Fursikov, “Homogeneous statistical solutions of the Navier–Stokes system”, Uspekhi Mat. Nauk, 32:5(197) (1977),  179–180  mathnet  mathscinet  zmath
1976
27. M. I. Vishik, A. V. Fursikov, “The Cauchy problem for the Hopf equation corresponding to parabolic equations. Statistical solutions and moment functions”, Dokl. Akad. Nauk SSSR, 227:5 (1976),  1041–1044  mathnet  mathscinet  zmath
28. A. V. Fursikov, “Formulas for certain functionals of the smooth solutions of a class of systems of quasilinear equations”, Uspekhi Mat. Nauk, 31:1(187) (1976),  265–266  mathnet  mathscinet  zmath
1975
29. M. I. Vishik, A. V. Fursikov, “The Cauchy problem for nonlinear Schrödinger-type equations”, Mat. Sb. (N.S.), 96(138):3 (1975),  458–470  mathnet  mathscinet  zmath; Math. USSR-Sb., 25:3 (1975), 429–440
1974
30. M. I. Vishik, A. V. Fursikov, “Analytic first integrals of non-linear parabolic systems of differential equations in the sense of Petrovskii, and applications”, Uspekhi Mat. Nauk, 29:2(176) (1974),  123–153  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:2 (1974), 124–157
31. M. I. Vishik, A. V. Fursikov, “Asymptotic expansion of moment functions of solutions of nonlinear parabolic equations”, Mat. Sb. (N.S.), 95(137):4(12) (1974),  588–605  mathnet  mathscinet  zmath; Math. USSR-Sb., 24:4 (1974), 575–591
32. M. I. Vishik, A. V. Fursikov, “Some questions in the theory of nonlinear elliptic and parabolic equations”, Mat. Sb. (N.S.), 94(136):2(6) (1974),  300–334  mathnet  mathscinet  zmath; Math. USSR-Sb., 23:2 (1974), 287–318
1973
33. M. I. Vishik, A. V. Fursikov, “Analytic first integrals of nonlinear parabolic equations and their applications”, Mat. Sb. (N.S.), 92(134):3(11) (1973),  347–377  mathnet  mathscinet  zmath; Math. USSR-Sb., 21:3 (1973), 339–369
34. A. V. Fursikov, “On a class of globally hypoelliptic operators”, Mat. Sb. (N.S.), 91(133):3(7) (1973),  367–389  mathnet  mathscinet  zmath; Math. USSR-Sb., 20:3 (1973), 383–405
1971
35. A. V. Fursikov, “Boundary value problems for some classes of degenerating elliptic operators”, Dokl. Akad. Nauk SSSR, 197:3 (1971),  535–538  mathnet  mathscinet  zmath
36. A. V. Fursikov, “The global smoothness of the solutions of a class of degenerating elliptic equations”, Uspekhi Mat. Nauk, 26:5(161) (1971),  227–228  mathnet  mathscinet  zmath
1969
37. A. V. Fursikov, “A class of degenerate elliptic operators”, Mat. Sb. (N.S.), 79(121):3(7) (1969),  381–404  mathnet  mathscinet  zmath; Math. USSR-Sb., 8:3 (1969), 357–382

2020
38. A. R. Alimov, A. A. Vasil'eva, S. V. Konyagin, A. S. Kochurov, A. I. Kozko, T. P. Lukashenko, K. S. Ryutin, V. M. Tikhomirov, A. V. Fursikov, V. N. Chubarikov, “Igor Germanovich Tsarkov (to 60th anniversary)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2020, 4,  70–71  mathnet
2013
39. M. S. Agranovich, A. V. Babin, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, S. B. Kuksin, A. P. Kuleshov, V. P. Maslov, S. P. Novikov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirelman, M. A. Shubin, G. I. Eskin, “Marko Iosifovich Vishik (obituary)”, Uspekhi Mat. Nauk, 68:2(410) (2013),  197–200  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:2 (2013), 383–387  isi
2008
40. A. V. Fursikov, “Sergey L'vovich Sobolev (to his 100-th Anniversary)”, Math. Ed., 2008, 2(46),  8–15  mathnet
2007
41. C. E. Wayne, P. Gerard, W. Craig, S. B. Kuksin, A. G. Sergeev, A. V. Fursikov, “Workshop on Mathematical Hydrodynamics”, Uspekhi Mat. Nauk, 62:3(375) (2007),  3–4  mathnet  elib; Russian Math. Surveys, 62:3 (2007), 407–408  isi  scopus
1997
42. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Uspekhi Mat. Nauk, 52:4(316) (1997),  225–232  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:4 (1997), 853–861  isi
1975
43. É. Dzhusti, M. I. Vishik, A. V. Fursikov, A. S. Schwarz, O. I. Bogoyavlenskii, B. M. Levitan, V. V. Kucherenko, A. G. Kushnirenko, M. V. Fedoryuk, M. A. Shubin, A. D. Bruno, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 30:2(182) (1975),  261–269  mathnet  mathscinet

Presentations in Math-Net.Ru
1. О нелокальной задаче стабилизации одной системы гидродинамического типа
A. V. Fursikov
Differential equations, analysis and control: theory and applications
April 1, 2019 18:30
2. Nonlocal stabilization of a solution to the Helmholtz system by feedback control
A. V. Fursikov
International Conference "Mathematical Theory of Optimal Control" dedicated to the 90th birthday of Academician R. V. Gamkrelidze
June 1, 2017 17:35   
3. Parabolic system of normal type connected with 3D Helmholtz system
A. V. Fursikov
International Conference on Mathematical Control Theory and Mechanics
July 3, 2015 12:15
4. 90-летию со дня рождения выдающегося математика Марка Иосифовича Вишика посвящается
V. M. Tikhomirov, M. S. Agranovich, Yu. A. Dubinskii, A. V. Fursikov, V. V. Chepyzhov
Meetings of the Moscow Mathematical Society
October 25, 2011 18:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021